# SDR GTIA2024092638392

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 20,337 hours, 9,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INBOARD F/A FLASHLIGHT (JUMPSEAT C) WONT TEST PROPERLY ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R AFT INBOARD F/A FLASHLIGHT IAW SPIRIT AIRLINES DRAWING A320-232 EMERGENCY EQUIPTMENT LAYOUT. THIS CLOSES DMI 3435503-1 PLACARD REMOVED MOC NOTIFIED 69742
